# SDR SWAA2023012582282

- Difficulty date: December 15, 2022
- Submitted: January 25, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN SERVICE DOOR SURROUND LOWER STUB FRAME CRACKED BS294 RBL55 WL209.<[01] THIS DISCREPANCY WILL BE ACCOMPLISHED ON CARD TTG8Q00GQW4V;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMET TABLE.
